MathSciNet Relay Station
MathSciNet bibliographic data
MR412366 (54 #492) 26A86
Brascamp, Herm Jan; Lieb, Elliott H. Best constants in Young's inequality, its converse, and its generalization to more than three functions. Advances in Math. 20 (1976), no. 2, 151–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement